# SDR USAA2011010390007

- Difficulty date: December 31, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 6,146 hours, 1,809 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Part number: FE277000
- Part serial: FR1948
- Condition: Low Pressure
- Location: R2 Door
- Part time: 6,146 hours, 1,809 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 414 - SFO-CLT - EMERGENCY EGRESS SYSTEM - CIDS PANEL CAUTION - 2R CHECK DOOR PRESSURE.  SERVICED R2 DOOR ACTUATOR PER AMM 52-10-00-03-614-001.  OPERATIONAL CHECK WAS GOOD.
